Alert archive / Indiana / Severe Thunderstorm Warnings in 2010

Severe Thunderstorm Warning 70, NWS Indianapolis, IN

June 12, 2010Jackson County, Jennings County, Indiana

NWS Indianapolis, IN issued this severe thunderstorm warning at Jun 12, 2010, 9:57 PM EDT for Jackson County, Jennings County, Indiana. It was in force for 16 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 12, 2010, 9:57 PM EDT (01:57 UTC)
Expired
Jun 12, 2010, 10:13 PM EDT
In force
16 min
Issued by
NWS Indianapolis, IN
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Jackson County, IN, Jennings County, IN

The radar

The Louisville radar (KLVX), 96 km from the middle of the area, began a volume at 01:57 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 12, 8:38 PM EDTSevere Thunderstorm WatchSPC3 hr

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 00:00Z, 2.0 hours before the alert went out and 184 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 00:00Z on 2010-06-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2702 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 00:00Z on 2010-06-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 64 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2702 J/kg
Mixed-layer CIN
-2 J/kg
Mixed-layer LCL
736 m above ground
0-6 km bulk shear
15 kt
0-1 km storm-relative helicity
64 m²/s²
0-3 km storm-relative helicity
125 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

484 
WUUS53 KIND 130157
SVRIND
INC071-079-130230-
/O.NEW.KIND.SV.W.0070.100613T0157Z-100613T0230Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
957 PM EDT SAT JUN 12 2010

THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN JACKSON COUNTY IN SOUTH CENTRAL INDIANA...
  JENNINGS COUNTY IN SOUTHEAST INDIANA...

* UNTIL 1030 PM EDT

* AT 952 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
  EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
  FROM 8 MILES WEST OF OSGOOD TO 10 MILES SOUTHWEST OF BROWNSTOWN...
  AND MOVING EAST AT 30 MPH.

* SEVERE THUNDERSTORMS WILL BE NEAR...
  NORTH VERNON AROUND 1005 PM EDT...
  NEBRASKA...BUTLERVILLE AND VERNON AROUND 1010 PM EDT...
  CROTHERSVILLE AROUND 1025 PM EDT...
  PARIS CROSSING AROUND 1030 PM EDT...

THIS INCLUDES INTERSTATE 65 BETWEEN MILE MARKERS 39 AND 51.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

INTENSE SQUALL LINES CAN OCCASIONALLY PRODUCE BRIEF TORNADOES IN
ADDITION TO WIDESPREAD SIGNIFICANT WIND DAMAGE. ALTHOUGH NOT
IMMEDIATELY LIKELY...FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON
THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. THIS STORM HAS THE
POTENTIAL TO CAUSE SERIOUS INJURY AND SIGNIFICANT DAMAGE TO PROPERTY.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 3875 8592 3876 8605 3878 8609 3877 8625
      3919 8545 3892 8545 3891 8554 3885 8559
      3885 8562 3883 8562 3881 8569 3882 8575
      3880 8581 3872 8587 3872 8590
TIME...MOT...LOC 0157Z 271DEG 24KT 3916 8540 3878 8613
WIND...HAIL 60MPH <.75IN

$$

RYAN
1 follow-up statement
162 
WWUS53 KIND 130213
SVSIND

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1013 PM EDT SAT JUN 12 2010

INC071-079-130223-
/O.CAN.KIND.SV.W.0070.000000T0000Z-100613T0230Z/
JACKSON-JENNINGS-
1013 PM EDT SAT JUN 12 2010

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN JACKSON AND
JENNINGS COUNTIES IS CANCELLED...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED BELOW
SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR
PROPERTY.  HOWEVER GUSTY WINDS ARE STILL POSSIBLE WITH THESE
THUNDERSTORMS.

LAT...LON 3875 8592 3876 8605 3878 8609 3877 8625
      3919 8545 3892 8545 3891 8554 3885 8559
      3885 8562 3883 8562 3881 8569 3882 8575
      3880 8581 3872 8587 3872 8590
TIME...MOT...LOC 0213Z 271DEG 24KT 3909 8526 3873 8600

$$

NIELD

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Indianapolis, IN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 12, 7:17 PM EDT, 2 hours 40 minutes earlier.

Area forecast discussion, Jun 12, 7:17 PM EDT, 2 hours 40 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
717 PM EDT SAT JUN 12 2010

.UPDATE...

THE AVIATION SECTION HAS BEEN UPDATED BELOW.

&&

.SYNOPSIS...
WARM AND HUMID CONDITIONS WILL PERSIST INTO THE EARLY PART OF THE
WEEK. PERIODIC CHANCES FOR THUNDERSTORMS WILL ALSO CONTINUE AS A
FRONTAL BOUNDARY BECOMES NEARLY STATIONARY OVER THE REGION. THE
FRONT WILL FINALLY DROP SOUTH OF THE REGION BY TUESDAY NIGHT.

&&

.NEAR TERM /REST OF THE AFTERNOON AND TONIGHT/...
THUNDERSTORMS ARE FIRING QUICKLY IN VICINITY OF AN OLD OUTFLOW
BOUNDARY GRAZING THE NORTHWEST FORECAST AREA AT 18Z. EVEN WITH THE
RAIN AND EXTENSIVE CLOUD COVER EARLIER THIS MORNING...TEMPERATURES
HAVE WARMED QUICKLY AS SKIES HAVE BECOME PARTLY CLOUDY. MUCH OF
THE FORECAST AREA HAS CLIMBED WELL INTO THE 80S...WITH LOWER 90S
OVER FAR SOUTHWEST COUNTIES. COMBINED WITH DEWPOINTS IN THE MID
AND UPPER 70S...CONDITIONS ARE EXTREMELY OPPRESSIVE THIS
AFTERNOON.

ALL SORTS OF ITEMS TO TALK ABOUT IN THE NEAR TERM. MAIN FOCUS
REMAINS ON THUNDERSTORM POTENTIAL AND CONCERNS FOR SEVERE WEATHER
AND HEAVY RAINFALL. SECONDARY FOCUS ALSO ON FIRST HEAT HEADLINES
OF THE YEAR IN SOUTHWEST FORECAST AREA WHERE HEAT INDICES ARE NEAR
OR JUST ABOVE 100 DEGREES. HAVE LARGELY TRENDED TOWARDS BULK OF
THE NEAR TERM GUIDANCE AVAILABLE LED BY THE RAPID REFRESH AND THE
RUC.

AS MENTIONED...CONVECTION HAS BEGUN TO DEVELOP OVER NORTHWEST
QUADRANT OF THE FORECAST AREA AS CONVECTIVE TEMPS HAVE BEEN
ACHIEVED. MESOANALYSIS INDICATING THAT COMBINATION OF DIURNAL
HEATING AND MOISTURE CONTRIBUTING TO HIGH INSTABILITY
VALUES...WITH AN AXIS OF MLCAPES NOW AROUND 3000 J/KG AND SBCAPES
APPROACHING 4000 J/KG INTO WESTERN COUNTIES. WITH CURRENT
CONVECTION DEVELOPING ON EDGE OF SLIGHTLY HIGHER BL SHEAR VALUES
NEAR 30KTS...SHOULD SEE CONTINUED DEVELOPMENT THROUGH THE
AFTERNOON WITH POSSIBILITY FOR CONVECTION TO EXPAND
SOUTHEAST FURTHER INTO THE FORECAST AREA. CURRENT RADAR AND VISIBLE
SATELLITE BOTH HINT AT A LEFTOVER BOUNDARY FROM MORNING STORMS
EXTENDING FROM NW TO SE ACROSS THE FORECAST AREA TO CONVECTION
OVER SOUTHERN OHIO AND NORTHERN KENTUCKY. THIS MAY SERVE AS AN
ADDITIONAL ENHANCER FOR THUNDERSTORMS TO DEVELOP THROUGH THE
AFTERNOON. THUNDERSTORMS WILL BE MOST CAPABLE OF WET MICROBURSTS
WITH POSSIBLE DAMAGING WINDS AND LARGE HAIL. WILL MAINTAIN LIKELY
POPS INTO THE EVENING OVER NORTHERN HALF OF FORECAST AREA WITH
SLIGHTLY LOWER POPS FURTHER SOUTH.

WITH LOSS OF HEATING ONCE THE SUN GOES DOWN...CONVECTION SHOULD
DECREASE IN COVERAGE AND INTENSITY. HOWEVER...PRESENCE OF WEAK
RIPPLES OF ENERGY RIDING THROUGH THE ZONAL FLOW ALOFT AND DEEP
MOISTURE WITH PWATS REMAINING IN VICINITY OF 2 INCHES ALL NIGHT.
ANY THUNDERSTORM WILL BE CAPABLE OF PRODUCING TORRENTIAL RAINFALL
NOT ONLY THIS AFTERNOON BUT OVERNIGHT AND MAY CAUSE LOCALIZED
FLOODING. GREATEST SUSCEPTIBILITY FOR FLOODING AT THIS POINT IN
TIME LOOKS TO BE SOUTHEAST OF THE INDY METRO WHERE NEARLY 2 INCHES
FELL EARLY THIS MORNING AND FFG VALUES ARE NOW QUITE LOW. NO PLANS
TO ISSUE A FLASH FLOOD WATCH AT THIS POINT IN TIME BUT WILL NEED
TO MONITOR CLOSELY. WILL MAINTAIN HIGH CHANCE POPS OVERNIGHT.

HEAT ADVISORY WILL RUN UNTIL 23Z FOR EXPECTED HEAT INDICES BETWEEN
100 AND 105 DEGREES OVER SOUTHWEST COUNTIES. AS TEMPERATURES FALL
BACK THROUGH THE 80S...HEAT INDICES WILL DROP BELOW ADVISORY LEVEL
THIS EVENING.

TEMPS...CONSIDERING THE CURRENT DEWPOINTS...WARMER MOS GUIDANCE
LOOKS REASONABLE FOR LOWS TONIGHT. LOW TO MID 70S WILL BE COMMON
BY SUNDAY MORNING.

&&

.SHORT TERM /SUNDAY THROUGH TUESDAY/...

FOCUS CONTINUES TO BE ON RAIN CHANCES AND PLACEMENT OF THE
BOUNDARY...AND THE SUBSEQUENT IMPACTS TO TEMPS. HAVE GENERALLY
FOLLOWED THE SREF FOR MOST OF THE MAIN DETAILS THROUGH THE
PERIOD.

STAGNANT PATTERN AS DEEP UPPER TROUGH REMAINS OVER THE
INTERMOUNTAIN WEST WITH STRONG RIDGING ALOFT CENTERED JUST SOUTH
OF CENTRAL INDIANA. THIS WILL KEEP THE REGION ON THE PERIPHERY OF
THE RIDGE...MAINTAINING A CONTINUED SURGE OF DEEP LOW LEVEL
MOISTURE FROM THE SOUTHWEST AND NOT ALLOWING THE FRONTAL BOUNDARY
TO PROGRESS ANY FURTHER SOUTH OF THE FORECAST AREA UNTIL THE UPPER
LEVEL FLOW PATTERN CHANGES. THE TROUGH IN THE WEST WILL BEGIN TO
LIFT OUT MONDAY AND AS IT DOES...THE RIDGE WILL BREAK DOWN. THE
RESULT SHOULD BE A SLOW BUT STEADY MOVEMENT SOUTH TO THE FRONTAL
BOUNDARY ACROSS THE FORECAST AREA MONDAY AND TUESDAY...POSSIBLY
DROPPING SOUTH OF THE OHIO RIVER BY TUESDAY NIGHT.

FORECAST WILL LARGELY REMAIN UNCHANGED UNTIL THAT POINT IN
TIME...WITH CHANCES FOR THUNDERSTORMS AT ANY TIME DURING THE SHORT
TERM. WHILE MODEL GUIDANCE REMAINS IN DECENT AGREEMENT WITH
RESPECT TO THE MAIN FEATURES...THE DETAILS ARE FUZZY IN SUCH AN
UNSETTLED PATTERN. HAVE INSERTED LIKELY POPS ONLY ON SUNDAY NIGHT
WHERE MODEL CONSENSUS FAVORING A SURFACE WAVE TO RIDE THE BOUNDARY
AS IT DROPS INTO THE FORECAST AREA. THE PRESENCE OF THE LOW SHOULD
ENABLE A GREATER COVERAGE OF CONVECTION ACROSS THE REGION AND
HENCE MY CONFIDENCE IS A BIT HIGHER IN POPS AT THIS TIME.
OTHERWISE...WILL KEEP POPS AT 40-50 THROUGHOUT MUCH OF THE SHORT
TERM.

WHILE SEVERE THREAT LOOKS GREATEST ON SUNDAY AS THE FRONT SIDLES
INTO THE REGION...POTENTIAL FOR STORMS TO BE SEVERE ESSENTIALLY
EXISTS THROUGHOUT THE PERIOD. DAMAGING WINDS WILL CONTINUE TO BE
THE MAIN THREAT FROM STORMS WITH LARGE HAIL A POSSIBILITY AS WELL.
WITH NO SIGNIFICANT CHANGE TO THE AIRMASS EXPECTED UNTIL THE FRONT
CAN MAKE A MORE CONCERTED PUSH SOUTH THROUGH THE AREA LATER ON
TUESDAY. WITH PWATS REMAINING NEAR 2 INCHES...STORMS WILL BE
CAPABLE OF TORRENTIAL RAINFALL AND HAVE MAINTAINED A HEAVY RAIN
MENTION IN THE ZONES/GRIDS THROUGH MONDAY.

TEMPS...WITH SUCH UNCERTAINTY ON TIMING OF PRECIP AND CLOUDS...
FORECASTING HIGHS SUNDAY AND MONDAY REMAIN TRICKY. WITH THE LOW
CONFIDENCE...FEEL BEST COURSE IS TO HOLD VERY CLOSE TO MOS
GUIDANCE BOTH DAYS. THIS COULD MEAN AN OPPORTUNITY FOR SOME
AREAS SOUTH OF I-70 TO MAKE A RUN INTO THE LOWER 90S...ESPECIALLY
ON SUNDAY. WITH DEWPOINTS REMAINING IN THE 70S HEAT HEADLINES
MAY BE NEEDED ONCE AGAIN SUNDAY. WILL CONTINUE TO MONITOR. WENT
SLIGHTLY COOLER MONDAY AND TUESDAY WITH THE BOUNDARY IN THE AREA.

&&

.LONG TERM /TUESDAY NIGHT THROUGH SATURDAY/...

MODELS GENERALLY CONCUR ABOUT WEAK FRONT REMAINING OVER AREA INTO
THURSDAY. THEN IT WILL BE PUSHED TO THE NORTH AS BERMUDA HIGH MOVES
IN AND ESTABLISHES A VERY WARM HUMID FLOW.

BASED ON RECENT HISTORY...TEMPERATURES IN THE AIR WE WILL BE IN
SHOULD BE NEAR HIGH END OF ENSEMBLE MOS. THIS ABOUT A CATEGORY
WARMER THAN HPC ON WEDNESDAY AND THURSDAY...BUT CLOSE TO THEM LATER
IN THE PERIOD.

CHANCE POPS INTO THURSDAY DUE TO ACTION OF FRONT. THEN A LITTLE
DRIER WITH BEST CHANCE OF PRECIPITATION DURING DAYTIME PERIODS AS
HIGH MOVES IN. WILL BE CLOSE TO HPC ON THE POPS.

&&

.AVIATION.../DISCUSSION FOR THE 13/00Z TAFS/

EXTREMELY WARM AND HUMID AIRMASS IN PLACE ACROSS THE SITES...WITH A
LINE OF STRONG THUNDERSTORMS CURRENTLY MARCHING EASTWARD...HAVING
ALREADY IMPACTED LAF...TO IMPACT HUF SHORTLY...AND IND/BMG PERHAPS
WITHIN THE FIRST FEW HOURS OF THE PERIOD.

CEILINGS WILL REMAIN VFR THROUGH THE PERIOD...ALTHOUGH WITH QUITE A
BIT OF PRECIP POSSIBLE THIS EVENING...SOME POSSIBILITY EXISTS OF
BRIEF IFR/MVFR CIGS NEAR DAYBREAK. HAVE HINTED AT THIS WITH
SCATTERED LAYER LATE TONIGHT 005-010.

CLOUDS SHOULD PREVENT WIDESPREAD DENSE FOG...BUT MVFR/POSSIBLE HIGH
END IFR FOG EXPECTED TO FORM. IND...AS LEAST FOG PRONE SITE OF THE
FOUR...SHOULD REMAIN HIGHEST...NEAR 5SM...WITH 2-3SM AT OUTLYING
SITES.

HAVE INCLUDED CB THROUGHOUT THE PERIOD AS CONVECTIVE SHOWERS/TS
COULD FORM AT ESSENTIALLY ANY TIME WITH BOUNDARY IN THE AREA AND
EXTREMELY WARM MOIST AIRMASS IN PLACE.

&&

.IND WATCHES/WARNINGS/ADVISORIES...NONE.

&&

SYNOPSIS...RYAN
NEAR TERM...RYAN
SHORT TERM...RYAN
LONG TERM....KWIATKOWSKI
AVIATION...NIELD
Hazardous weather outlook, Jun 12, 2:56 PM EDT, 7 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
256 PM EDT SAT JUN 12 2010

INZ021-030-031-036>042-045>049-052>057-062>065-070>072-131000-
CARROLL-CLINTON-HOWARD-MONTGOMERY-BOONE-TIPTON-HAMILTON-MADISON-
DELAWARE-RANDOLPH-PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-CLAY-OWEN-
MORGAN-JOHNSON-SHELBY-RUSH-MONROE-BROWN-BARTHOLOMEW-DECATUR-
LAWRENCE-JACKSON-JENNINGS-
256 PM EDT SAT JUN 12 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED THIS AFTERNOON
AND TONIGHT AS AN UPPER LEVEL DISTURBANCE MOVES THROUGH THE
REGION. THE STRONGEST STORMS COULD BECOME SEVERE AND WILL BE
CAPABLE OF DAMAGING WINDS...HEAVY DOWNPOURS...LARGE HAIL...AND
FREQUENT LIGHTNING. LOCALIZED FLASH FLOODING WILL ALSO BE A
THREAT.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

THUNDERSTORMS ARE POSSIBLE SUNDAY THROUGH TUESDAY.
LIGHTNING IS A THREAT FROM ANY THUNDERSTORM.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS LIKELY THIS AFTERNOON AND TONIGHT.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL
LOWERCASE)

INZ028-029-035-043-044-051-131000-
WARREN-TIPPECANOE-FOUNTAIN-VERMILLION-PARKE-VIGO-
256 PM EDT SAT JUN 12 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

FLOOD WARNINGS AND FLOOD ADVISORIES ARE IN EFFECT FOR THE WABASH
RIVER. SEE THE LATEST RIVER STATEMENTS FOR DETAILS.

NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED THIS AFTERNOON AND
TONIGHT AS AN UPPER LEVEL DISTURBANCE MOVES THROUGH THE REGION.
THE STRONGEST STORMS COULD BECOME SEVERE AND WILL BE CAPABLE OF
DAMAGING WINDS...HEAVY DOWNPOURS...LARGE HAIL...AND FREQUENT
LIGHTNING. LOCALIZED FLASH FLOODING WILL ALSO BE A THREAT.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

THUNDERSTORMS ARE POSSIBLE SATURDAY AFTERNOON THROUGH TUESDAY.
LIGHTNING IS A THREAT FROM ANY THUNDERSTORM.

LOWLAND FLOODING WILL CONTINUE ALONG THE WABASH RIVER UNTIL AT
LEAST SUNDAY. ADDITIONAL RAINFALL FROM THUNDERSTORMS DURING THE
NEXT SEVERAL DAYS COULD PROLONG OR EXACERBATE THE HIGH WATER
SITUATION.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS LIKELY THIS AFTERNOON AND TONIGHT.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL
LOWERCASE)

INZ060-067-131000-
SULLIVAN-KNOX-
256 PM EDT SAT JUN 12 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

FLOOD WARNINGS AND FLOOD ADVISORIES ARE IN EFFECT FOR THE WABASH
RIVER. SEE THE LATEST RIVER STATEMENTS FOR DETAILS.

SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED THIS AFTERNOON AND
TONIGHT AS AN UPPER LEVEL DISTURBANCE MOVES THROUGH THE REGION.
THE STRONGEST STORMS COULD BECOME SEVERE AND WILL BE CAPABLE OF
DAMAGING WINDS...HEAVY DOWNPOURS...LARGE HAIL...AND FREQUENT
LIGHTNING. LOCALIZED FLASH FLOODING WILL ALSO BE A THREAT.

HEAT INDICES WILL BE NEAR OR JUST ABOVE 100 DEGREES AS
TEMPERATURES WARM INTO THE LOWER 90S FOR THE REST OF THE
AFTERNOON.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

THUNDERSTORMS ARE POSSIBLE SATURDAY AFTERNOON THROUGH TUESDAY.
LIGHTNING IS A THREAT FROM ANY THUNDERSTORM.

LOWLAND FLOODING WILL CONTINUE ALONG THE WABASH RIVER UNTIL AT
LEAST SUNDAY. ADDITIONAL RAINFALL FROM THUNDERSTORMS DURING THE
NEXT SEVERAL DAYS COULD PROLONG OR EXACERBATE THE HIGH WATER
SITUATION.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE POSSIBLE THIS AFTERNOON AND TONIGHT.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL
LOWERCASE)

INZ061-068-069-131000-
GREENE-DAVIESS-MARTIN-
256 PM EDT SAT JUN 12 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED THIS AFTERNOON
AND TONIGHT AS AN UPPER LEVEL DISTURBANCE MOVES THROUGH THE
REGION. THE STRONGEST STORMS COULD BECOME SEVERE AND WILL BE
CAPABLE OF DAMAGING WINDS...HEAVY DOWNPOURS...LARGE HAIL...AND
FREQUENT LIGHTNING. LOCALIZED FLASH FLOODING WILL ALSO BE A
THREAT.

HEAT INDICES WILL BE NEAR OR JUST ABOVE 100 DEGREES AS
TEMPERATURES WARM INTO THE LOWER 90S FOR THE REST OF THE
AFTERNOON.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

THUNDERSTORMS ARE POSSIBLE SUNDAY THROUGH TUESDAY.
LIGHTNING IS A THREAT FROM ANY THUNDERSTORM.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE POSSIBLE THIS AFTERNOON AND TONIGHT.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL
LOWERCASE)

RYAN

In the hours before

Local storm report, Jun 12, 8:15 PM EDT, 1 hour 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
815 PM EDT SAT JUN 12 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0750 PM     TSTM WND DMG     ZIONSVILLE              39.95N 86.27W
06/12/2010                   BOONE              IN   TRAINED SPOTTER

            POWER LINES DOWN

&&

HEROLD
Local storm report, Jun 12, 8:18 PM EDT, 1 hour 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
818 PM EDT SAT JUN 12 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0753 PM     TSTM WND GST     ZIONSVILLE              39.95N 86.27W
06/12/2010  M63 MPH          BOONE              IN   TRAINED SPOTTER

&&

HEROLD
Local storm report, Jun 12, 8:19 PM EDT, 1 hour 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
819 PM EDT SAT JUN 12 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0745 PM     TSTM WND DMG     KOKOMO                  40.48N 86.13W
06/12/2010                   HOWARD             IN   AMATEUR RADIO

            6 INCH TREE LIMB DOWN

&&

HEROLD
Local storm report, Jun 12, 8:41 PM EDT, 1 hour 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
841 PM EDT SAT JUN 12 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0835 PM     TSTM WND DMG     MARTINSVILLE            39.42N 86.42W
06/12/2010                   MORGAN             IN   AMATEUR RADIO

            6 INCH TREE LIMB DOWN 2 MILES EAST OF STATE ROUTE 37 ON
            STATE ROUTE 44

&&

HEROLD
Local storm report, Jun 12, 8:49 PM EDT, 1 hour 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
849 PM EDT SAT JUN 12 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0847 PM     TSTM WND GST     WAVERLY                 39.56N 86.27W
06/12/2010  M64 MPH          MORGAN             IN   TRAINED SPOTTER

            MEASURED AT INTERSECTION OF SR144 AND SR67

&&

HEROLD
Local storm report, Jun 12, 9:30 PM EDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
930 PM EDT SAT JUN 12 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0845 PM     TSTM WND DMG     MARTINSVILLE            39.42N 86.42W
06/12/2010                   MORGAN             IN   AMATEUR RADIO

            8-INCH TREE LIMB DOWN IN DOWNTOWN

&&

HEROLD

The office that day

Everything else NWS Indianapolis, IN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 12, 8:10 PM EDTSevere Thunderstorm WarningINDHancock, Hendricks, Johnson, Marion, Morgan, Shelby30 min
Jun 12, 8:15 PM EDTSevere Thunderstorm WarningINDBartholomew, Brown, Johnson, Monroe, Morgan60 min
Jun 12, 8:24 PM EDTTornado WarningINDJohnson, Morgan21 min
Jun 12, 8:30 PM EDTTornado WarningINDJohnson, Morgan35 min
Jun 12, 9:01 PM EDTSevere Thunderstorm WarningINDHancock, Johnson, Marion, Rush, Shelby44 min
Jun 12, 9:10 PM EDTSevere Thunderstorm WarningINDBartholomew, Brown, Johnson, Shelby40 min
Jun 12, 9:19 PM EDTAreal Flood AdvisoryINDJohnson3 hr
Jun 12, 9:19 PM EDTSevere Thunderstorm WarningINDJackson, Jennings41 min
Jun 12, 9:24 PM EDTSevere Thunderstorm WarningINDDecatur, Henry, Jennings, Rush51 min
Jun 12, 10:20 PM EDTAreal Flood WarningINDDecatur, Jennings, Rush4 hr
Jun 13, 1:28 AM EDTRiver Flood WarningINDShelby20 hr
Jun 13, 7:35 AM EDTRiver Flood WarningINDParke, Vermillion, Vigo18 days
Jun 13, 11:48 AM EDTRiver Flood WarningINDSullivan, Vigo18 days
Jun 13, 11:48 AM EDTRiver Flood WarningINDKnox, Sullivan22 days
Jun 13, 11:48 AM EDTRiver Flood WarningINDKnox, Sullivan22 days
Jun 13, 5:43 PM EDTSevere Thunderstorm WarningINDClay, Vigo62 min
Jun 13, 5:55 PM EDTSevere Thunderstorm WarningINDFountain, Tippecanoe, Warren50 min
Jun 13, 6:32 PM EDTSevere Thunderstorm WarningINDMontgomery, Putnam43 min
Jun 13, 6:44 PM EDTSevere Thunderstorm WarningINDClay, Owen, Putnam25 min
Jun 13, 6:56 PM EDTSevere Thunderstorm WarningINDBoone, Clinton49 min
Jun 13, 7:05 PM EDTSevere Thunderstorm WarningINDHendricks40 min
Jun 13, 7:30 PM EDTSevere Thunderstorm WarningINDHamilton, Marion45 min
Jun 13, 7:37 PM EDTAreal Flood AdvisoryINDClay, Greene, Owen, Sullivan, Vigo3 hr
Jun 13, 7:52 PM EDTSevere Thunderstorm WarningINDHancock, Madison38 min

Nearby

Severe Thunderstorm Warnings in Indiana, 2010Every severe thunderstorm warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.